Transport properties of nonlinear chains with random dimer nonlinearity parameters
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (17): 177103     doi:10.7498/aps.61.177103
CONDENSED MATTER: ELECTRONIC STRUCTURE, ELECTRICAL, MAGNETIC, AND OPTICAL PROPERTIES Current Issue| Archive| Adv Search  |   
Transport properties of nonlinear chains with random dimer nonlinearity parameters
Hu Dong-Sheng1, Zhang Yan-Ling1, Yin Xiao-Gang1, Xu Jiang2
1. College of Science, Nanjing University of Aeronautics and Astronautics, Nanjing 211100, China;
2. Department of Material Science and Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing 211100, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn